MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. ENDOEYE FLEX 3D DEFLECTABLE VIDEOSCOPE

AIZU OLYMPUS CO., LTD. ENDOEYE FLEX 3D DEFLECTABLE VIDEOSCOPE
Model Number LTF-190-10-3D
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the results of the investigation, the reported issue was likely due to a component failure; however, a definitive root cause was not determined.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed during the device investigation that the flex deflectable videoscope had a missing adhesive on the distal end of the bending section.There was no patient involvement.

Brand Name
ENDOEYE FLEX 3D DEFLECTABLE VIDEOSCOPE
Common Device Name
FLEX 3D DEFLECTABLE VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24267497
Report Number9610595-2026-12339
Device Sequence Number18649752
Product Code GCJ
UDI-Device Identifier04953170340710
UDI-Public04953170340710
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123365
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberLTF-190-10-3D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown